ISSN: 1303-5991
e-ISSN: 2618-6470
Founded: 1948
Period: Biannually
Publisher: Ankara University
Cover Image
       

Communications Faculty of Sciences University of Ankara Series A1-Mathematics and Statistics (Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat.) is a single-blind peer reviewed fully open access journal which has been published since 1948 by Ankara University, accepts original research articles written in English in the fields of Mathematics and Statistics. Review articles written by eminent scientists can also be invited by the Editor.

Publisher: Ankara University, Faculty of Sciences
Owner: Prof. Dr. Sait HALICIOĞLU, Dean of Faculty of Sciences, Ankara University
Year Released: 1948
Language: English
Editor in Chief: Fatma KARAKOÇ Managing Editor: Arzu ÜNAL
ISSN: 1303-5991 e-ISSN: 2618-6470
URL: https://dergipark.org.tr/en/pub/cfsuasmas
DOI Prefix: 10.31801/cfsuasmas (before 2018, 10.1501/ Commua1 )
E-Mail: commun@science.ankara.edu.tr
Contact Address: Communications Faculty of Sciences University of Ankara 06100 Besevler-ANKARA-TURKEY

2021 - Volume: 70 Issue: 1

Research Article

A NEW SUBCLASS OF MEROMORPHIC FUNCTIONS DEFINED BY RAPID OPERATOR

Research Article

Chebyshev Inequality on Conformable Derivative

Research Article

An Extension of Trapezoid Inequality to the Complex Integral

Research Article

On the Reliability Characteristics of the Standard Two-Sided Power Distribution

Research Article

PREDICTING CREDIT CARD CUSTOMER CHURN USING SUPPORT VECTOR MACHINE BASED ON BAYESIAN OPTIMIZATION

Research Article

On Certain Subclass of Univalent Functions of Complex Order Associated with Pascal Distribution Series

Research Article

Embeddings between weighted Tandori and Cesàro Function Spaces

Research Article

A NEW APPROACH TO THE BI-UNIVALENT ANALYTIC FUNCTIONS CONNECTED WITH q-ANALOGUE OF NOOR INTEGRAL OPERATOR

Research Article

DISCRETIZATION AND CHAOS CONTROL IN A FRACTIONAL ORDER PREDATOR- PREY HARVESTING MODEL

Research Article

Logarithmic coefficients of starlike functions connected with k-Fibonacci numbers

Research Article

INVERSE STEREOGRAPHIC HYPERBOLIC SECANT DISTRIBUTION: A NEW SYMMETRIC CIRCULAR MODEL BY ROTATED BILINEAR TRANSFORMATIONS

Research Article

On Some weaker hesitant fuzzy open sets

Research Article

THE LOMAX-LINDLEY DISTRIBUTION: PROPERTIES AND APPLICATIONS TO LIFETIME DATA

Research Article

A graph associated to a commutative semiring

Research Article

Approximation By Truncated Lupaş Operators of Max-Product Kind

Research Article

Lacunary invariant statistical equivalence for double set sequences

Research Article

AN EFFICIENT VARIANT OF DUAL TO PRODUCT AND RATIO ESTIMATORS IN SAMPLE SURVEYS

Research Article

A GENERALIZATION OF PURELY EXTENDING MODULES RELATIVE TO A TORSION THEORY

Research Article

A revised generalized F-test for testing the equality of group means under non-normality caused by skewness

Research Article

Some Comments on Bivariate Extension of the Univariate Transmuted Family

Research Article

Comparison of different estimation methods for the inverse weighted Lindley distribution

Research Article

A variant of the proof of Van der Waerden's theorem by Furstenberg

All Issues (1948-2018)

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.